# SDR CALA2025052704970

- Difficulty date: May 23, 2025
- Submitted: May 27, 2025
- Operation: Air carrier
- Aircraft: N459UA
- Make and model: Airbus A320-232
- Aircraft serial: 1192
- Aircraft time: 75,765 hours, 32,435 cycles
- System (JASC): 3110 · Instrument Panel
- Part: Unknown
- Condition: Smoke
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE COMING FROM BEHIND PANEL BEHIND PFD CREW REPORTED SMOKE COMING FROM 500VU PANEL (FO'S DISPLAY BRIGHTNESS AND SPEAKER VOLUME PANEL) VISSUALLY CK'D PANEL AND COMPONENTS AND PFD AND ND CONNECTOR DID NOT SEE ANY ABNORMALITIES. COULD NOT DUPLICATE,PULLED DISPLAYS,GLARESHIELD LIGHT PANELS,DISPLAY BRIGHTNESS/SPEAKER CONTROL PANEL,SPEAKER,AND INSPECTED FORWARD OF F.O'S POSITION FROM NOSE E&E ABOVE CURTAIN ACCESS,NO SIGN OF DAMAGE OR ODOR NOTED,RAN ENGINES AND PACKS,NO CHANGE,OPS NORMAL. COULD NOT DUPLICATE,PULLED DISPLAYS,GLARESHIELD LIGHT PANELS,DISPLAY BRIGHTNESS/SPEAKER CONTROL PANEL,SPEAKER,AND INSPECTED FORWARD OF F.O'S POSITION FROM NOSE E&E ABOVE CURTAIN ACCESS,NO SIGN OF DAMAGE OR ODOR NOTED,RAN ENGINES AND PACKS,NO CHANGE, OPS NORMAL
